GeriCare Acetaminophen Regular Strength 325 mg. Pain Relief 100 Tablets - 60-101-01

Vendor: GeriCare
Acetaminophen 325 mg is an Regular Strength over the counter medicine that does not require a prescription. This is a non-aspirin pain relief medicine that is a cost effective alternate to Tylenol...

Available

$2.99 $6.49
Packaging

Acetaminophen 325 mg is an Regular Strength over the counter medicine that does not require a prescription. This is a non-aspirin pain relief medicine that is a cost effective alternate to Tylenol Regular Strength. Acetaminophen is often also used as a fever reducing agent. Common uses of Acetaminophen are to treat fevers, colds, headaches, toothaches, backaches, muscle aches, menstrual cramps, and arthritis. Patients are discouraged to use this product for a prolonged periods of time without physician's approval.

  • Acetaminophen 
  • 100 Tabs per Bottle
  • 325 mg Tablets
  • Regular Strength
  • Pain Reliever / Fever Reducer
  • Compares to the active ingredient in Tylenol® Regular Strength tablets.
  • Not Made With Natural Rubber Latex. 

Available in Convenient Sizes:
Bottle of 100 Tablets | 60-101-01
Bottle of 1000 Tablets | 60-101-10

Note: Tylenol is a registered trademark of McNeil Consumer Healthcare, a Devision of McNeil PPC, Inc. All rights are reserved by McNeil Consumer Healthcare.